An application of metric cotype to quasisymmetric embeddings

Research output: Chapter in Book/Report/Conference proceedingChapter

4 Scopus citations

Abstract

We apply the notion of metric cotype to show that Lp admits a quasisymmetric embedding into Lq if and only if p≤q or q≤p≤2.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages175-178
Number of pages4
DOIs
StatePublished - Jan 1 2012
Externally publishedYes

Publication series

NameProgress in Mathematics
Volume297
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Keywords

  • Metric cotype
  • Quasisymmetric embeddings

Fingerprint Dive into the research topics of 'An application of metric cotype to quasisymmetric embeddings'. Together they form a unique fingerprint.

  • Cite this

    Naor, A. (2012). An application of metric cotype to quasisymmetric embeddings. In Progress in Mathematics (pp. 175-178). (Progress in Mathematics; Vol. 297). Springer Basel. https://doi.org/10.1007/978-3-0348-0257-4_7